Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pain around navel radiating to both sides. Pain between shoulders, dizziness, headache, dehydration, spotting in urine. Reason?

hi, i have pain that started round my navel and has ultinated from my left to i my right side. , some times both sides i have pain between my shoulders and i feel so ill i went to the doctors and have had antibiotics for a week im on my last day of them and i feel weird, i have dizzyness headache dehydration. and a stff neck.it has been 14 days now. i had a uterin swab that was clear and a bit of blood spotting in urine, i dont have a fever. and the pain is constant about a 5 ta 6
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, the lower abdominal pain may be due to urinary tract infection, or colitis. The pain in the back may be due to gastritis, muscular pain, or cervical spondylosis.
So i advise you to consult a physician for diagnosis and treatment. You may need to have M.R.I. for confirmation. Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor